# SDR 98ZZZX1282

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1002V
- Make and model: Cessna TU206F
- Aircraft serial: U20602387
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 0523920
- Condition: Deteriorated
- Location: Flap Roller
- Part time: 2,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FINDING A FAILURE OF FLAP BEARING THAT BOUND FLAP IN FLAP TRACK ON A 172, INSPECTION HAS BECOME PART OF ANNUAL INSPECTIONS.  ON THIS MODEL 206, ONE BEARING WAS FOUND TO HAVE THE 'CAGE' DETERIORATED AND ONE HAD NEEDLE BEARINGS BROKEN.  THE ONLY METHOD OF DETECTION IS REMOVAL FROM FLAP AND REMOVING BEARING BUSHING.  SUBMITTER SUGGESTED 1,000-HOUR INSPECTION, CLEANING, AND REPACKING WITH GREASE.
